Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes blood in urine and semen?

I have blood in my urine and semen. It appears to be a lot in the semen. I have been on cipro for 6 days. I did not know about the blood in my semen untill yesterday. Could the doctors exam have caused the blood in my semen? Should I call the doctor tomorrow?
Tue, 18 Jun 2019
Report Abuse
General Surgeon 's  Response
Hello,

The blood in semen and urine indicate underlying prostatitis of grave significance.

As there is the duration of therapy with cipro, strong suspiciousness about the drug resistance is there.

In my clinic, I do recommend culture report of the prostate massage fluid, diagnostic cystoscopy and advise medications accordingly.

Usual cases respond best to intravenous antibiotics like ceftriaxone, vancomycin or else.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cipro


What causes blood in urine and semen?

Hello, The blood in semen and urine indicate underlying prostatitis of grave significance. As there is the duration of therapy with cipro, strong suspiciousness about the drug resistance is there. In my clinic, I do recommend culture report of the prostate massage fluid, diagnostic cystoscopy and advise medications accordingly. Usual cases respond best to intravenous antibiotics like ceftriaxone, vancomycin or else. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel, General Surgeon